Symptoms worse after antifungals?

Home The Candida Forum Candida Questions Symptoms worse after antifungals?

This topic contains 1 reply, has 2 voices, and was last updated by  Wiley200 6 months, 2 weeks ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #176698

    miloT
    Participant
    Topics: 2
    Replies: 0

    Hi!

    Has anyone experienced their yeast infection get worse after starting on antifungals?

    I started on fase Four 8 days ago and ever since i have experienced my symptoms getting worse. I know that Die off can come and go, but my kidneys hurt and my yeast infection has gotten worse too. Its almost before I’m starting to think my yeast infection is caused by my kidneys? My ears are itchy too.

    I’m not sure if this is caused by Die off or if I’m doing something wrong.

    Other than following the diet as described in the book i have started on taking:
    Oregano oil (liquid) 2 drops in water twice daily
    Pau d arco drops in water (non alcohol) twice Daily
    Beginning to eat more turnips (we dont have rutabaga where i live)
    Add garlic to every meal.
    I am also taking probiotics 2 x 30 billion a day combined with S. Boulardii 3 x 5 billion a day (in total 90 billions)

    I drink milk thistle tea, dandelion tea and spirulina everyday and take all my supplements such as omega 3, magnesium, vitamin c 1000 mg, zink, vitamin d, multi vitamins, B12 and glutamine.

    I hope you can help

    Milo

    #176708

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    It sounds like you’re doing great. If you just added the antifungals, that could well be the cause of the die-off. Maybe try reducing the dose or even stopping for a few days. You can see if the symptoms disappear, and then if they come back. Who knows – your body might have difficulty processing one of those supplements, and perhaps you just need to figure out which one.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.